EconPapers    
Economics at your fingertips  
 

Second-order linearity of the general signed-rank statistic

G. Kersting

Journal of Multivariate Analysis, 1987, vol. 21, issue 2, 274-295

Abstract: Let X1,..., Xn be i.i.d. random variables symmetric about zero. Let Ri(t) be the rank of Xi - tn-1/2 among X1 - tn-1/2,..., Xn - tn-1/2 and Tn(t) = [Sigma]i = 1n[phi]((n + 1)-1Ri(t))sign(Xi - tn-1/2). We show that there exists a sequence of random variables Vn such that sup0 0 in probability, as n --> [infinity]. Vn is asymptotically normal.

Keywords: Signed-rank; statistic; weak; convergence; symmetric; distributions (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90006-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:21:y:1987:i:2:p:274-295

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:21:y:1987:i:2:p:274-295